Volume 52 (2009)


1 (April), 2 (August), 3 (December)

Hattori, K. and Hattori, T.;
Equation of Motion for Incompressible Mixed Fluid Driven by Evaporation and Its Application to Online Rankings
pp. 301--319.
Nambu, T.;
On State and Output Stabilization of Linear Parabolic Systems
pp. 321--341.
Franca, M.;
Structure Theorems for Positive Radial Solutions of the Generalized Scalar Curvature Equation
pp. 343--369.
Colin, M., Colin, T. and Ohta, M.;
Instability of Standing Waves for a System of Nonlinear Schrodinger Equations with Three-Wave Interaction
pp. 371--380.
Sakthivel, R.;
Approximate Controllability of Impulsive Stochastic Evolution Equations
pp. 381--393.
Tyagi, J. and Raghavendra, V.;
Existence of the Solution of an Implicit Integro-Differential Equation of Order One
pp. 395--410.
Ikehata, R., Todorova, G. and Yordanov, B.;
Critical Exponent for Semilinear Wave Equations with Space-Dependent Potential
pp. 411--435.
Kyritsi, S. Th. and Papageorgiou, N. S.;
Multiple Constant Sign and Nodal Solutions for Superlinear Elliptic Equations
pp. 437--473.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles